Alert archive / Alabama / Freeze Warnings in 2018
Freeze Warning 4, NWS Mobile, AL
NWS Mobile, AL issued this freeze warning at Nov 15, 2018, 3:37 AM CST for 12 counties in Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida. It took effect at Nov 16, 2018, 2:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2018, 3:37 AM CST (09:37 UTC)
- In effect from
- Nov 16, 2018, 2:00 AM CST
- Expired
- Nov 16, 2018, 8:00 AM CST
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
Counties Baldwin County, AL, Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 112 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.6 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 428 m above ground
- 0-6 km bulk shear
- 93 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 402 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
074 WWUS74 KMOB 150937 AAA NPWMOB URGENT - WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 337 AM CST Thu Nov 15 2018 ALZ051>057-059-261>264-FLZ201-203-152100- /O.NEW.KMOB.FZ.W.0004.181116T0800Z-181116T1400Z/ /O.CON.KMOB.FZ.W.0003.000000T0000Z-181115T1500Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Escambia- Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central- Escambia Inland-Santa Rosa Inland- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Atmore, Brewton, Flomaton, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Century, Molino, Walnut Hill, Jay, and Milton 337 AM CST Thu Nov 15 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CST FRIDAY... The National Weather Service in Mobile has issued a Freeze Warning, which is in effect from 2 AM to 8 AM CST Friday. * TEMPERATURE...Lows 27 to 32 degrees. * IMPACTS...Temperatures in this range could kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ ALZ058-060-FLZ205-152100- /O.UPG.KMOB.FZ.A.0004.181116T0800Z-181116T1400Z/ /O.NEW.KMOB.FZ.W.0004.181116T0800Z-181116T1400Z/ Crenshaw-Covington-Okaloosa Inland- Including the cities of Brantley, Luverne, Andalusia, Opp, and Crestview 337 AM CST Thu Nov 15 2018 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CST FRIDAY... The National Weather Service in Mobile has issued a Freeze Warning, which is in effect from 2 AM to 8 AM CST Friday. The Freeze Watch is no longer in effect. * TEMPERATURE...Lows 27-32 degrees. * IMPACTS...Temperatures in this range could kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MSZ067-075-076-078-079-151500- /O.CON.KMOB.FZ.W.0003.000000T0000Z-181115T1500Z/ Wayne-Perry-Greene-Stone-George- Including the cities of Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 337 AM CST Thu Nov 15 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TEMPERATURE...Lows 27 to 32 degrees. * IMPACTS...Temperatures in this range could kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
5 follow-up statements
217 WWUS74 KMOB 151516 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 916 AM CST Thu Nov 15 2018 ALZ051>057-059-261>264-FLZ201-203-152330- /O.EXP.KMOB.FZ.W.0003.000000T0000Z-181115T1500Z/ /O.CON.KMOB.FZ.W.0004.181116T0800Z-181116T1400Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Escambia- Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central- Escambia Inland-Santa Rosa Inland- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Atmore, Brewton, Flomaton, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Century, Molino, Walnut Hill, Jay, and Milton 916 AM CST Thu Nov 15 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CST FRIDAY... * TEMPERATURE...Lows 27 to 32 degrees. * IMPACTS...Temperatures in this range could kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MSZ067-075-076-078-079-151630- /O.EXP.KMOB.FZ.W.0003.000000T0000Z-181115T1500Z/ Wayne-Perry-Greene-Stone-George- Including the cities of Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 916 AM CST Thu Nov 15 2018 ...FREEZE WARNING HAS EXPIRED... $$ ALZ058-060-FLZ205-152330- /O.CON.KMOB.FZ.W.0004.181116T0800Z-181116T1400Z/ Crenshaw-Covington-Okaloosa Inland- Including the cities of Brantley, Luverne, Andalusia, Opp, and Crestview 916 AM CST Thu Nov 15 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CST FRIDAY... * TEMPERATURE...Lows 27-32 degrees. * IMPACTS...Temperatures in this range could kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
039 WWUS74 KMOB 152034 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 234 PM CST Thu Nov 15 2018 ALZ051>060-261>264-FLZ201-203-205-160500- /O.CON.KMOB.FZ.W.0004.181116T0800Z-181116T1400Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Century, Molino, Walnut Hill, Jay, Milton, and Crestview 234 PM CST Thu Nov 15 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CST FRIDAY... * TEMPERATURE...Lows 27-32 degrees. * IMPACTS...Temperatures in this range could kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
508 WWUS74 KMOB 160244 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 844 PM CST Thu Nov 15 2018 ALZ265-266-FLZ202-204-206-161045- /O.EXA.KMOB.FZ.W.0004.181116T0800Z-181116T1400Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- Including the cities of Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Bagdad, Gulf Breeze, Navarre, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, and Wright 844 PM CST Thu Nov 15 2018 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CST FRIDAY... The National Weather Service in Mobile has issued a Freeze Warning, which is in effect from 2 AM to 8 AM CST Friday. * TEMPERATURE...Lows 30 to 32 degrees. * IMPACTS...Temperatures in this range could kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ ALZ051>060-261>264-FLZ201-203-205-161045- /O.CON.KMOB.FZ.W.0004.181116T0800Z-181116T1400Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Century, Molino, Walnut Hill, Jay, Milton, and Crestview 844 PM CST Thu Nov 15 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CST FRIDAY... * TEMPERATURE...Lows 27 to 30 degrees. * IMPACTS...Temperatures in this range could kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
313 WWUS74 KMOB 161043 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 443 AM CST Fri Nov 16 2018 ALZ051>060-261>266-FLZ201>206-161400- /O.CON.KMOB.FZ.W.0004.000000T0000Z-181116T1400Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, and Wright 443 AM CST Fri Nov 16 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... * TEMPERATURE...Lows 27 to 30 degrees. * IMPACTS...Temperatures in this range could kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
728 WWUS74 KMOB 161413 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 813 AM CST Fri Nov 16 2018 ALZ051>060-261>266-FLZ201>206-161515- /O.EXP.KMOB.FZ.W.0004.000000T0000Z-181116T1400Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, and Wright 813 AM CST Fri Nov 16 2018 ...FREEZE WARNING HAS EXPIRED... Temperatures have generally risen above freezing over the warned area. A few localities may still see temperatures below freezing, but these will quickly rise with the day's heating. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Nov 14, 11:06 PM CST, 4 hours 31 minutes earlier.
Area forecast discussion, Nov 14, 11:06 PM CST, 4 hours 31 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1106 PM CST Wed Nov 14 2018
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
06Z issuance...A mix of MVFR/IFR ceilings over the area improve to
VFR conditions first over the western portion overnight, then over
the eastern portion late tonight into mid Thursday morning.
Patches of light rain mainly over part of south central Alabama shifts
east of the area shortly after midnight. Northwest winds around 10
knots tonight increase to 10 to 15 knots on Thursday. /29
&&
.PREV DISCUSSION... /issued 841 PM CST Wed Nov 14 2018/
DISCUSSION...See updated information for land areas below.
UPDATE...Have updated for the area of rain continuing to shift
eastward, which will exit east of our area shortly after midnight.
Made additional minor adjustments to temperature and dewpoint
trends. /29
PREV DISCUSSION... /issued 518 PM CST Wed Nov 14 2018/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...
00Z issuance...Predominately IFR ceilings over the area gradually
improve overnight into mid Thursday morning to VFR conditions.
This occurs first over the western portion of the area late this
evening with south central Alabama and the western Florida
panhandle finally clearing Thursday morning. An area of rain over
the eastern half of the area gradually shifts east of the area by
midnight. Northwest winds near 10 knots prevail overnight then
increase to 10 to 15 knots Thursday morning. /29
PREV DISCUSSION... /issued 359 PM CST Wed Nov 14 2018/
NEAR TERM /Now Through Thursday/...A deep upper level low over
the Arkansas will continue to move northeast as the axis of the
upper jet moves east. This will bring a west then northwest upper
flow pattern by Thursday and shift the overrunning precip east of
the area as drier air moves in from the west. As a result, skies
will clear from west to east after midnight. The clearing skies
will allow temps to fall to the coldest of the season with a
freeze expected across much of the area away from the coast
tonight. Temps will range from the upper 20s across southeast
Mississippi to low 30s along the I-65 corridor. Portions of
interior northwest Florida north of I-10 could also see a light
freeze. Full sun expected on Thursday, however temps will only
warm into the upper 40s inland to low 50s along the coast. /13
SHORT TERM /Thursday night Through Saturday night/...The upper
low pressure area embedded in the eastern conus shortwave will be
centered over eastern Kentucky Thursday evening. This low and
shortwave will lift quickly east-northeast through Friday
afternoon, followed by a very broad and massive upper level
longwave trough setting up over much of North America through
Saturday. Strong surface high pressure will continue to build in
from the west and settle over the region through Friday, with
light northerly winds becoming variable by late in the week.
Temperatures will continue to be much below normal through Friday,
with lows Thursday night in the mid 20s to lower 30s, except for
mid to upper 30s along the coast. A Freeze Watch has been issued
for Crenshaw and Covington counties in Alabama, and Okaloosa
county in Florida late Thursday night into Friday morning. Clear
skies and dry conditions will continue through the remainder of
week, with highs managing to climb into the mid 50s to lower 60s
on Friday, and mid 50s to upper 60s on Saturday. /22
LONG TERM /Sunday Through Wednesday/...A weak surface high
pressure ridge will persist across the southeast states through
the long term, with the upper longwave trough shifting eastward as
an upper ridge builds across the western conus. A few weak upper
level impulses or disturbances will pass over the northern gulf
region in the base of the trough, but otherwise the dry conditions
will remain through the long term as we are expecting a mostly
zonal flow and a dry atmosphere. Temperatures will remain mild
through the period. /22
MARINE...A moderate to strong northerly wind flow will continue
over the marine area through tonight then diminish slowly during
the day on Thursday as the broad surface ridge to the west shifts
east. A generally light northerly wind flow is expected late in
the week and through the weekend as high pressure continues to
build over the region. /13
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Freeze Warning until 9 AM CST Thursday for ALZ051>057-059-
261>264.
Freeze Watch from late Thursday night through Friday morning for
ALZ058-060.
FL...Freeze Warning until 9 AM CST Thursday for FLZ201-203.
Freeze Watch from late Thursday night through Friday morning for
FLZ205.
MS...Freeze Warning until 9 AM CST Thursday for MSZ067-075-076-078-
079.
GM...Small Craft Advisory until 9 AM CST Thursday for GMZ650-655-670-
675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Nov 14, 3:45 PM CST, 11 hours 52 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 345 PM CST Wed Nov 14 2018 ALZ265-266-FLZ202-204-206-152145- Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- Okaloosa Coastal- 345 PM CST Wed Nov 14 2018 This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. There is a moderate risk of rip currents along Gulf beaches of Alabama and Northwest Florida through tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ051>057-059-261>264-FLZ201-203-MSZ067-075-076-078-079-152145- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Escambia- Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central- Escambia Inland-Santa Rosa Inland-Wayne-Perry-Greene-Stone-George- 345 PM CST Wed Nov 14 2018 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST THURSDAY... This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Freeze Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Freeze Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ058-060-FLZ205-152145- Crenshaw-Covington-Okaloosa Inland- 345 PM CST Wed Nov 14 2018 ...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for south central Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Freeze Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ630>636-152145- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 345 PM CST Wed Nov 14 2018 This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Hazardous conditions for small craft can be expected through tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. GMZ650-655-670-675-152145- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 345 PM CST Wed Nov 14 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST THURSDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory.
Nearby
Freeze Warnings in Alabama, 2018Freeze Warnings in Florida, 2018Every freeze warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.